# SDR ASAA2015072012518

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,234 hours, 1,735 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100026
- Part serial: 13322H6545
- Condition: Warning Light
- Location: Cockpit
- Part time: 5,329 hours, 1,738 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT STAYS ON AFTER 5 MIN COOLING.  ACFT GROUNDED.  R2 WINDOW OUT, H16 R2 WINDOW IN H14.  REF WDM 30-41-11 & MM 30-41-21, TB5014, TAPS CHANGED FROM 1 TO 3.  REPLACED RT SIDE NR 2 OPENABLE WINDOW IAW AMM 56-12-11-400-801 AND 56-12-11-820-801, OPS CK NORMAL.
